# SDR FDEA202307261301

- Difficulty date: July 26, 2023
- Submitted: July 26, 2023
- Operation: Air carrier
- Aircraft: N746FD
- Make and model: Airbus A300*
- Aircraft serial: 688
- Aircraft time: 63,610 hours, 25,575 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Fitting
- Part number: A5711034020700
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION OF FR40 LOWER OUTBOARD RADIUS AREA BETWEEN STGR32-33RH FOUND CRACK   SIGNAL REPAIRED THE CRACKED FR40 FWD FRAME FITTING LOWER OUTBOARD RADIUS AREA BETWEEN   STGR32-33RH PER A300-600 SRM51-40-21 & EA:6-5710-T0375488 P1. REPAIR IS CAT A REPAIR.MAJOR REPAIR IAW FEDEX   GMM6-2-100.SEE WRI 57-10/4760 FOR WORK DETAILS.
